# SDR YENA2020040610267

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 65,610 hours, 24,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION AT FR 16 CROSSBEAM HOLE 8 AND HOLE 18, FR 20 CROSSBEAM HOLE 17 AND HOLE 26; REF AEM NR'S 2020-28/1-2020-90691/90692/90693/90694 - PERFORMED PERMANENT CAT A REPAIR IAW A320 SB A320-53-1286 AND JB EC A320-53-1286-01
